# SDR FDEA201112015099

- Difficulty date: December 1, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- Aircraft time: 74,865 hours, 47,295 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631144
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FOREFLAP L/E SKIN GOUGED IN 2 PLACES ABOVE NR 7 FLAP CARRIAGE.  REPAIRED IAW SRM 57-50-2, FIG 4 & SRM 57-50-4, FIG 1 & EA 7-5750-143963.
